MathSciNet Relay Station
MathSciNet bibliographic data
MR650781 (83f:30026) 30D35 (30D45)
Oshkin, I. B. On a condition for the normality of families of holomorphic functions. (Russian) Uspekhi Mat. Nauk 37 (1982), no. 2(224), 221–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement